# SDR 99ZZZX2658

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9886F
- Make and model: Cessna 172R
- Aircraft serial: 17280151
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: EA517517P12CES
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR MANUFACTURED BY SIGMA-TEK.  AIRSPEED INDICATOR WAS EXCESSIVELY SLUGGISH IN ALL MODES OF FLIGHT.  PROPER AIRSPEED WOULD ONLY BE INDICATED AFTER SEVERAL MINUTES (3-5) OF STABILIZED FLIGHT IN ANY PARTICULAR MODE.
